Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Heightened sense of smell, on Lo Loestrin, Sertraline for excessive bleeding. History of cerebullar astroycytoma removal. Reason?

I m 17 taking Lo Loestrin for excessive bleeding and also Sertraline . I have a very heightened sense of smell that makes me feel grossed out. I can smell things that others can t. I have headaches too but recently had an MRI and all is clear. Years ago, I had a cerebullar astroycytoma removed but no problems since. I have a shunt. My mom thinks its the Lo Lo or sertraline since it started about the same time. Have you heard of smell being an issue with either of these medications?
Asked On : Sun, 9 Dec 2012
Answers:  0 Views:  67 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor